# SDR DHL2001803548

- Difficulty date: July 1, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SKIN EXHAUST GATE BROKEN APPROX 1.5 INCH.  REMOVED DAMAGED SKIN PER SRM 51-1-21 PG 1.  FABRICATED SKIN (2024-T3 0.032) PER SRM 57-2-1 FIG 1.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED NEW SKIN PER SRM 51-1-21 PG 1.
